# SDR AALA202011199021

- Difficulty date: November 19, 2020
- Submitted: November 19, 2020
- Operation: Air carrier
- Aircraft: N986NN
- Make and model: Boeing 737823
- Aircraft serial: 31236
- Aircraft time: 14,603 hours, 5,933 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Out Of Position
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE.  ROW 17ABC EMERGENCY EXIT SIGN INOPERATIVE.  CONNECTORS INCORRECTLY INSTALLED AT LIGHT L1365.  RECONNECTED THEM PER AMM 33-51-13.
